Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 259, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2011, 7:25 PM CDT for 4 counties in Arkansas. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 7:25 PM CDT (00:25 UTC)
- Expired
- May 11, 2011, 8:09 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 104 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 7:25 PM CDT | TSTM WND DMG | Springdale, AR | TREES WERE BLOWN DOWN |
| May 11, 7:25 PM CDT | TSTM WND GST 60 | Elm Springs, AR | AT 112TH AND MARCHEM. WINDS DOWNING 4 INCH DIAMETER BRANCHES. |
| May 11, 7:35 PM CDT | TSTM WND DMG | Bentonville, AR | PRIVACY FENCES WERE DAMAGED AND LARGE TREE LIMBS WERE BLOWN DOWN |
| May 11, 7:35 PM CDT | TSTM WND DMG | Rogers, AR | TREES AND POWER LINES WERE BLOWN DOWN |
| May 11, 7:37 PM CDT | TSTM WND GST 79 | 2 Nne Rogers, AR | A 69 KNOT GUST WAS MEASURED AT ROGERS AIRPORT AIR TRAFFIC CONTROL TOWER. RELAYED BY KNWA. |
| May 11, 7:39 PM CDT | TSTM WND GST 60 | Rogers, AR | MEASURED AT THE ROGERS MUNICIPAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 882 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS54 KTSA 120025
SVRTSA
ARC007-015-087-143-120130-
/O.NEW.KTSA.SV.W.0259.110512T0025Z-110512T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN NORTHWEST ARKANSAS
CARROLL COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 830 PM CDT
* AT 721 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF GRAVETTE TO 4 MILES SOUTHEAST OF
SPRINGDALE TO 7 MILES SOUTHEAST OF BRENTWOOD...MOVING NORTHEAST AT
40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BENTONVILLE...BELLA VISTA...ROGERS...WESLEY...WAR EAGLE...SAINT
PAUL...HINDSVILLE...PEA RIDGE...JAPTON...CLIFTY...GARFIELD...
HUNTSVILLE...WITTER...AURORA...FORUM...GATEWAY...EUREKA SPRINGS...
BEAVER...MARBLE...KINGSTON...GRANDVIEW...BERRYVILLE...URBANETTE...
RUDD...RULE...GREEN FOREST...OSAGE...OAK GROVE AND CARROLLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9347 3609 9348 3608 9344 3596 9345
3577 9385 3577 9391 3576 9392 3577 9410
3650 9462 3650 9330 3612 9330
TIME...MOT...LOC 0026Z 239DEG 37KT 3649 9438 3618 9402
3582 9395
$$3 follow-up statements
832
WWUS54 KTSA 120045
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT WED MAY 11 2011
ARC007-015-087-143-120130-
/O.CON.KTSA.SV.W.0259.000000T0000Z-110512T0130Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
745 PM CDT WED MAY 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
EASTERN WASHINGTON...MADISON...CARROLL AND EASTERN BENTON COUNTIES...
AT 742 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF BELLA VISTA TO LOOKOUT TO JAPTON...
MOVING NORTHEAST AT 45 MPH.
AT 715 PM CDT...THE MEDIA REPORTED TREES BLOWN DOWN 1 MILE SOUTH OF
DECATUR ON HIGHWAY 59.
AT 740 PM CDT...THE OBSERVATIONAL EQUIPMENT AT ROGERS AIRPORT
MEASURED 60 MPH WIND GUSTS.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HILL
TOP...BEAVER LAKE...GARFIELD...CLIFTY...WITTER...HUNTSVILLE...
GATEWAY...AURORA...HARMONY...FORUM...BUSCH...ALABAM...EUREKA
SPRINGS...ROCKHOUSE...BEAVER...WEATHERS...MARBLE...OAK HILL...
GRANDVIEW...KINGSTON...PLEASANT RIDGE...BERRYVILLE...METALTON...
CABANAL...DRYFORK...URBANETTE...RUDD...RULE...CONNOR...GREEN
FOREST...OSAGE...OAK GROVE...DELMAR...BLUE EYE...COIN...CARROLLTON
AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9330 3612 9347 3609 9348 3608 9344
3596 9345 3577 9385 3577 9391 3576 9392
3577 9410 3618 9417 3650 9443 3650 9330
TIME...MOT...LOC 0044Z 239DEG 37KT 3662 9421 3631 9385
3595 9378
$$325
WWUS54 KTSA 120103
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT WED MAY 11 2011
ARC007-143-120113-
/O.CAN.KTSA.SV.W.0259.000000T0000Z-110512T0130Z/
BENTON AR-WASHINGTON AR-
803 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON AND EASTERN
BENTON COUNTIES IS CANCELLED...
LAT...LON 3612 9330 3612 9347 3609 9348 3608 9344
3596 9346 3577 9385 3576 9396 3610 9394
3623 9389 3624 9387 3630 9387 3631 9381
3638 9389 3639 9387 3650 9386 3650 9330
TIME...MOT...LOC 0103Z 239DEG 37KT 3672 9400 3645 9369
3594 9364
$$
ARC015-087-120130-
/O.CON.KTSA.SV.W.0259.000000T0000Z-110512T0130Z/
CARROLL AR-MADISON AR-
803 PM CDT WED MAY 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
MADISON AND CARROLL COUNTIES...
AT 759 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES NORTHWEST OF BUSCH TO EUREKA SPRINGS TO
WITTER...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OAK
HILL...PLEASANT RIDGE...GRANDVIEW...MARBLE...WEATHERS...BERRYVILLE...
KINGSTON...METALTON...CABANAL...URBANETTE...DRYFORK...RUDD...RULE...
CONNOR...GREEN FOREST...OAK GROVE...OSAGE...BLUE EYE...COIN...
CARROLLTON...DELMAR AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9330 3612 9347 3609 9348 3608 9344
3596 9346 3577 9385 3576 9396 3610 9394
3623 9389 3624 9387 3630 9387 3631 9381
3638 9389 3639 9387 3650 9386 3650 9330
TIME...MOT...LOC 0103Z 239DEG 37KT 3672 9400 3645 9369
3594 9364
$$317
WWUS54 KTSA 120109
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT WED MAY 11 2011
ARC015-087-120119-
/O.CAN.KTSA.SV.W.0259.000000T0000Z-110512T0130Z/
CARROLL AR-MADISON AR-
809 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR MADISON AND CARROLL COUNTIES
IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3612 9330 3612 9347 3609 9348 3608 9344
3596 9346 3577 9385 3576 9396 3610 9394
3623 9389 3624 9387 3630 9387 3631 9381
3638 9389 3639 9387 3650 9386 3650 9330
TIME...MOT...LOC 0109Z 239DEG 37KT 3675 9393 3648 9362
3597 9358
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:11 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 11, 6:11 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 611 PM CDT WED MAY 11 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF THUNDERSTORMS ROLLING ACROSS EASTERN OKLAHOMA WILL CONTINUE TO AFFECT THE OKLAHOMA TAF SITES FOR THE NEXT HOUR OR SO. THESE STORMS WILL ROLL THROUGH THE NORTHWEST ARKANSAS TAF SITES WITHIN THE NEXT FEW HOURS. IFR CONDITIONS ARE EXPECTED WITHIN THE THUNDERSTORMS. OTHERWISE...MVFR TO VFR CONDITIONS ARE EXPECTED THROUGH THE VALID PERIOD WITH ANOTHER ROUND OF THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 348 PM CDT WED MAY 11 2011/ DISCUSSION... CURRENTLY....AN AREA OF THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORM WERE MOVING ACROSS CENTRAL OKLAHOMA AND CENTRAL TEXAS AHEAD OF A DRY LINE POSITIONED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. THIS AREA OF CONVECTION WILL BE THE MAIN CONCERN WITH THE FORECAST PACKAGE. THIS ACTIVITY WILL CONTINUE TO PUSH OUT AHEAD OF THE DRY LINE INTO EASTERN OKLAHOMA THIS AFTERNOON AND ACROSS THE CWA THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS. MODERATE INSTABILITY AND STEEP LOW- LEVEL LAPSE RATES OVER THE CWA WILL ALLOW FOR THE POTENTIAL OF SEVERE WEATHER THROUGH THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST OF EASTERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS LOOK TO BE THE MAIN THREATS. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND TOMORROW AS AN UPPER LEVEL TROF MOVES INTO THE CENTRAL PLAINS. DURING THE DAY TOMORROW THE COLD FRONT AND DRY LINE WILL MAKE ANOTHER RUN TOWARDS EASTERN OKLAHOMA. THESE BOUNDARIES SHOULD BE ABLE TO REACH CLOSE TO OSAGE AND PAWNEE COUNTIES BY THURSDAY AFTERNOON. ALONG THE DRY LINE AND WITHIN THE WARM SECTOR...THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN UNDER AN UNSTABLE ATMOSPHERE. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. MODEL CONSENSUS INDICATED THAT THE COLD FRONT SHOULD OVERTAKE THE DRY LINE THURSDAY EVENING AND FINALLY PUSH INTO THE CWA THURSDAY NIGHT AND FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT...WITH PRECIP BECOMING MOSTLY SHOWERS BEHIND THE FRONT. BY FRIDAY EVENING...MOST OF THE PRECIP SHOULD BE EXITING THE CWA. BEHIND THE COLD FRONT...TEMPS ARE EXPECTED TO COOL INTO THE UPPER 40S TO LOWER 50 FRIDAY NIGHT AND CONTINUE TO BE COOL AND BELOW THE NORMAL FOR MID MAY THROUGH THE WEEKEND. FOLLOWED CLOSE TO GUIDANCE FOR TEMPS THROUGH THE SHORT TERM. WITHIN THE EXTENDED FORECAST PACKAGE...A SECONDARY UPPER LEVEL LOW LOOKS TO SPIN OFF THE MAIN TROF SUNDAY NIGHT AND INTO MONDAY. THIS WAVE SHOULD FOR THE MOST PART REMAIN TO THE NORTHEAST OF THE CWA AND THUS WILL KEEP THE FORECAST DRY DURING THIS TIME PERIOD. A WEAK RIDGE DEVELOPS OVER THE PLAINS FOR THE FIRST HALF OF THE NEXT WORK WEEK. TEMPS DURING THIS TIME PERIOD SHOULD BE ABLE TO REBOUND BACK INTO THE 70S BY TUESDAY AND WEDNESDAY. MODELS DIVERGE ON SOLUTIONS HEADING INTO LATE NEXT WEEK WITH ANOTHER WAVE MOVING IN FROM THE WEST. FOR NOW WILL FOLLOW PREVIOUS FORECASTS WITH DRY CONDITIONS THROUGH WEDNESDAY. WILL CONTINUE TO MONITOR AND UPDATE AS MODEL TRENDS BECOME MORE IN LINE WITH EACH OTHER. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...10
Hazardous weather outlook, May 11, 4:52 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT WED MAY 11 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
452 PM CDT WED MAY 11 2011
...SEVERE WEATHER LIKELY INTO THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...PRIMARILY SOUTH OF INTERSTATE 40.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVER PARTS OF EASTERN
OKLAHOMA LATE THIS AFTERNOON...AND CONTINUE EASTWARD INTO NORTHWEST
ARKANSAS BY EARLY EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE
LARGE HAIL AND DAMAGING WINDS...ALTHOUGH WIND SHEAR IS SUFFICIENT
FOR A LIMITED TORNADIC RISK INTO THE EARLY EVENING...PRIMARILY WITH
THE LINE OF STORMS MOVING ACROSS FAR SOUTHEAST OKLAHOMA.
WHILE WIND SHEAR WILL WEAKEN ACROSS FAR EASTERN OKLAHOMA AND WEST
CENTRAL ARKANSAS...HIGH INSTABILITY SHOULD ALLOW FOR THESE STORMS TO
MAINTAIN STRENGTH AND SEVERITY AS THEY ENTER WESTERN ARKANSAS AFTER
6 OR 7 PM. ADDITIONALLY...PERIODS OF HEAVY RAIN WILL ACCOMPANY THE
STORMS AS THEY TRACK EASTWARD THROUGH THE AREA WITH RAINFALL AMOUNTS
OF ONE TO TWO INCHES LIKELY.
STORMS ARE EXPECTED TO EITHER MOVE OUT OF THE AREA OR SLOWLY WEAKEN
BY MID TO LATE EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORKS SHOULD BE ACTIVATED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
SEVERE THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY AS A
COLD FRONT MOVES INTO THE REGION...AND STRONG INSTABILITY
BUILDS BY THE AFTERNOON. ADDITIONALLY...WINDS ALOFT WILL
BE STRONGER AS THE PRIMARY STORM SYSTEM ALOFT MOVES NEARER
THE REGION. THIS COMBINATION OF INSTABILITY AND WIND SHEAR
WILL FAVOR SUPERCELLS CAPABLE OF DAMAGING HAIL AND POSSIBLY
A TORNADIC RISK. THUNDERSTORM CHANCES CONTINUE ON FRIDAY
IN VICINITY OF THE STORM SYSTEM ALOFT...THOUGH SEVERE WEATHER
CHANCES WILL DECREASE MARKEDLY.
COOLER AND DRY WEATHER IS FORECAST FOR THE WEEKEND INTO
EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 11, 6:19 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST CLAREMORE 36.31N 95.62W
05/11/2011 M60 MPH ROGERS OK AWOS
THUNDERSTORM WIND GUST MEASURED AT THE CLAREMORE REGIONAL
AIRPORT.
&&
JDSSpecial weather statement, May 11, 6:21 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT WED MAY 11 2011
ARZ020-029-120000-
FRANKLIN AR-SEBASTIAN AR-
621 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN AND SEBASTIAN
AT 620 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF HACKETT TO PATTERSON TO 17 MILES SOUTH
OF PATTERSON...MOVING EAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
LIBERTY...CROSSROADS...MILLTOWN...PATTERSON...ALIX...CHARLESTON...
BRANCH...URSULA...PETER PENDER...VESTA...MEG...DENNING...ALTUS...
HARTFORD...HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...
HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...
BURNVILLE...EXCELSIOR...MANSFIELD...BONANZA...FORT CHAFFEE...JENNY
LIND...RYE HILL...BLOOMER AND CENTRAL CITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3536 9372 3536 9375 3540 9380 3532 9380
3531 9391 3523 9392 3522 9402 3513 9403
3514 9413 3510 9414 3507 9423 3496 9423
3493 9443 3533 9444 3535 9423 3538 9419
3547 9370
TIME...MOT...LOC 2320Z 250DEG 35KT 3518 9450 3501 9432
3475 9432Local storm report, May 11, 6:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG 3 S LOCUST GROVE 36.16N 95.17W
05/11/2011 MAYES OK FIRE DEPT/RESCUE
LARGE LIMBS DOWN ALONG HWY 82 SOUTH OF LOCUST GROVE.
RELAYED BY EMERGENCY MANAGEMENT.
&&
JDSLocal storm report, May 11, 6:32 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 1 E CHOUTEAU 36.19N 95.32W
05/11/2011 MAYES OK FIRE DEPT/RESCUE
POWER LINES DOWN ON REDBUD ROAD EAST OF CHOUTEAU. RELAYED
BY EMERGENCY MANAGEMENT.
&&
JDSLocal storm report, May 11, 6:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
649 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND GST BARON 35.92N 94.62W
05/11/2011 E65 MPH ADAIR OK BROADCAST MEDIA
2 TO 4 INCH LIMBS DOWN
&&
SFPSpecial weather statement, May 11, 7:12 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
712 PM CDT WED MAY 11 2011
OKZ058-063-120045-
DELAWARE OK-OTTAWA OK-
712 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN DELAWARE AND OTTAWA
AT 712 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF COMMERCE TO 10 MILES SOUTH OF
GROVE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...GROVE...MIAMI...COMMERCE...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...
I-44 NEAR MILE MARKER 0 AND TIFF CITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3652 9461 3642 9476 3700 9502 3700 9462
TIME...MOT...LOC 0012Z 270DEG 34KT 3699 9492 3646 9468The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:34 PM CDT | Special Weather Statement | TSA | Franklin | 56 min |
| May 11, 7:48 PM CDT | Special Weather Statement | TSA | Franklin | 27 min |
| May 11, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 24 min |
| May 12, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 51 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 64 min |
| May 12, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 47 min |
| May 12, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 42 min |
| May 12, 6:30 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 45 min |
| May 12, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 53 min |
| May 12, 6:39 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Madison, Washington | 66 min |
| May 12, 6:46 PM CDT | Special Weather Statement | TSA | Carroll | 29 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 28 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.